MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Hemorrhagic Stroke (4417)
Date of Event 08/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During the tcar procedure, the patient's blood pressure was within range per the instruction for use however, the patients blood pressure spiked significantly during induction of general anesthesia and at the time of carotid cut down.After the procedure, the patients blood pressure remained high, and they were unable to be extubated.The physician elected to re-enter the vessel through the groin to evaluate the stent which was patent and imaging revealed a hemorrhagic stroke.No intervention was performed and the patient died on (b)(6) 2025.
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23149836
Report Number2124215-2025-67251
Device Sequence Number16095184
Product Code NIM
UDI-Device Identifier00811311021260
UDI-Public(01)00811311021260(17)270731(10)18358121
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018358121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date12/09/2025
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age70 YR
Patient SexFemale